# SDR SWAA2024041660522

- Difficulty date: March 7, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 57,183 hours, 31,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W MOVEABLE SLAT NO-7 L/E NOSE SKIN ACTUATOR ATTACHED RIB APPEAR CRACKED @ FASTENER HEADS MKD DOT<[01] ACCOMPLISHED PERMANENT REPAIR OF DAMAGE FOUND AT RT WING SLAT #7 NOSE SKIN AT ACTUATOR ATTACHING AREA PER REF B737 SRM 57-42-01-2R-8;[02] VERIFIED STEP 1; REPAIR ACCOMPLISHED
